MathSciNet Relay Station
MathSciNet bibliographic data
MR2128511 (2005k:57046) 57Q45 (57Q35)
Iwakiri, Masahide Calculation of dihedral quandle cocycle invariants of twist spun 2-bridge knots. J. Knot Theory Ramifications 14 (2005), no. 2, 217–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement